Just wanted to get a feel for what everyone uses for those nagging daily aches and pains in the legs and hips. Before my diagnosis I always stuck with Advil for everything pain related because of how well it works. I know that long term or daily use of ibuprofin can wreak havoc on your stomach, but aspirin or tylenol never really seem to work as well. Any "miracle" drugs out there I'm not aware of? Thanks all!
I end up taking gabapentin for it, but at night it is driving me nutz with the injections. So they also started me on nortryptiline. (sp>) I am afraid of taking that too with all the meds I'm on. I feel like a walking pharmacy.
Hope you find your miracle drug if you find something plz let me know:)
Yah, let me know if you come up with that miracle drug too. For now, I am back on neurontin and take zanaflex for the night spasms. I think we need a cocktail of drugs to help with this issue and there is no one drug to get it under control.
I was on nortriptyline (brand name Pamelor) 100mg /day for leg and hip pain. It's an off -label use for an old tricylic antidepressant. It has worked fine along with Trileptal for over a year. However, as time progresses I have break through pain.
An added note , nortriptyline ( a cousin to amtriptyline-Elavil) does not mix with many other drugs.
I am seeing a pain medicine doc this week to work on this issue. I'll keep you updated.
I've been taking Flexaril for my spasms, and it seems to take the edge off, but never really stops the spasm. However, it's cheaper than the Baclofen. If the spasms got really bad I'd have to do something else.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.